Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 18.

Article

L. OUKHTITE, and A. MAMOUNI, and MOHAMED ASHRAF, (2013) Commutativity theorems for rings with differential identities on Jordan ideals. Comment. Math. Univ. Carolin. 54, 4 (2013) 447-475.

A. BOUA, and L. OUKHTITE, (2013) Differential Identities on Semigroup Ideals of Right Near-Rings. , European Journal of Mathematics, Vol. 6, No. 4(2013) 1350050 (8 pages).

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2013) Left multipliers acting on Jordan ideals of rings with involution. Journal of Advenced Research in Pure Mathematics Vol. 5 No., pp. 1-6 2013.

A. BOUA, and L. OUKHTITE, (2013) Some Conditions Under Which Near-Rings Are Rings. Southeast Asian Bulletin of Mathematics (2013) 37 : 325-331.

A. MAMOUNI, and L. OUKHTITE, and M. SAMMAN, (2012) Commutativity theorems for*-prime rings with differential identities on jordan ideals. International scholarly research network, Vol, 2012, PP. 1-11, scopus.

L. OUKHTITE, and L. TAOUFIQ, (2012) Left multipliers satisfying certain algebraic identities on lie ideals of rings with involution. Int. J. Open Problems Complex Analysis, Vol. 5, N°. 3, 2012, ISSN 2074-2827.

L. OUKHTITE, and L. TAOUFIQ, (2011) Commutativity of Involutorial Rings with constrains on Left Multipliers. Communication in mathematics and Applications Vol.2 No 1, 2011, PP.15-20..

A. BOUA, and L. OUKHTITE, (2011) Derivations On Prime Near-rings. Int. J. Open Problems Compt. Math., Vol. 4, No. 2, June 2011,PP. 162-167..

A. BOUA, and L. OUKHTITE, (2011) Generalized Derivations and Commutativity of prime near-rings. Journal of Advanced research in Pure Mathematics Vol.3, Isssue.2 (2011)120-124..

L. OUKHTITE, (2011) Left Multipliers and Jordan Ideal in Rings With Involution. African Diaspora Journal of mathematics V.11 Number 1 (2011), 24-28..

L. OUKHTITE, (2011) Lie ideals and centralizing generalized derivation of rings with involution. Beitr Algebra Geom. 2011, vol. 52, no2, pp. 349-355..

L. OUKHTITE, (2011) Posner's second theorem for Jordan ideals in rings with involution. Expositiones Mathematicae 29 (2011) 415–419.

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Commutativity conditions on derivations and Lie ideals ins-prime rings. Beiträge zur Algebra Und Geometry. Vol. 51, No. 1, 275-282. 2010.

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Generalized derivations and commutativity of rings with involution. Beiträge zur Algebra Und Geometry (Contributions to Algebra and Geometry). Vol. 51, No. 2, 345-351. 2010.

L. OUKHTITE, (2010) Left multipliers and Lie ideals in prime rings. J. Adv. Res. Pure Math. Vol. 2, No. 3, 1 - 6, 2010.

L. OUKHTITE, (2010) Left multipliers and Lie ideals in rings with involution. Int. J. Open Probl. Comput. Sci. Math. Vol. 3, No. 3, 2010.

L. OUKHTITE, (2010) Lie ideals and generalized derivations of rings with involution. Int. J. Open Probl. Comput. Sci. Math. Vol. 3. No. 3. 2010.

L. OUKHTITE, (2010) On Jordan ideals and derivations in rings with involution. Comment. Math. Univ. Carolin. Vol. 3, No. 3, 1-8. 2010.

This list was generated on Thu May 6 12:35:06 2021 CEST.